Topiramate-induced acute bilateral angle closure glaucoma confirmed by ultrasound biomicroscopy.
Аннотация
Topiramate is a sulfamate-substituted monosaccharide used in the treatment of epilepsy and migraines. This case report demonstrates a 29-year-old female who complained of severe bilateral loss of vision 14 days after using topiramate for her migraine. On initial examination, visual acuities were counting fingers in both eyes. Intraocular pressures were 55 mmHg and 58 mmHg in the right and left eyes, respectively. Anterior segment examination showed bilateral conjunctival chemosis, mild corneal edema, and markedly shallow anterior chambers with closed angles on gonioscopy. Ultrasound biomicroscopy revealed bilateral anterior rotation of ciliary body with choroidal effusion. Topiramate was immediately discontinued, topical and systemic anti-glaucomatous treatment was administered. After 1-week follow-up, the patient had fully recovered.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.